- -

Solving Riccati time-dependent models with random quadratic coefficient

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving Riccati time-dependent models with random quadratic coefficient

Show full item record

Cortés López, JC.; Jódar Sánchez, LA.; Company Rossi, R.; Villafuerte Altuzar, L. (2011). Solving Riccati time-dependent models with random quadratic coefficient. Applied Mathematics Letters. 24(12):2193-2196. doi:10.1016/j.aml.2011.06.024

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62893

Files in this item

Item Metadata

Title: Solving Riccati time-dependent models with random quadratic coefficient
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper deals with the construction of approximate solutions of a random logistic differential equation whose nonlinear coefficient is assumed to be an analytic stochastic process and the initial condition is a random ...[+]
Subjects: P-mean stochastic calculus , Random logistic differential equation , Random power series solution , Analyticity , Approximate solution , Initial conditions , Linear problems , Monte Carlo Simulation , Nonlinear coefficient , Nonlinear problems , Power series solutions , Quadratic coefficients , Stochastic calculus , Stochastic process , Time-dependent models , Calculations , Computer simulation , Differential equations , Differentiation (calculus) , Monte Carlo methods , Nonlinear equations , Random processes , Stochastic models , Stochastic systems , Random variables
Copyrigths: Reserva de todos los derechos
Source:
Applied Mathematics Letters. (issn: 0893-9659 )
DOI: 10.1016/j.aml.2011.06.024
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.aml.2011.06.024
Thanks:
This work has been partially supported by the Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01, Universitat Politecnica de Valencia grant PAID06-09-2588 and Mexican Conacyt.
Type: Artículo

This item appears in the following Collection(s)

Show full item record